The regular number r(G) of a graph G is the minimum number of subsets into which the edge set of G should be partitioned so that the subgraph induced by each subset is regular. In this chapter some results regarding the regular number r(G) of a graph are established. Also a new parameter edge set independence number
of a graph G is defined.
V. R. Kulli, Janakiram, A., and Dr. Radha Iyer R., “Regular number of a graph”, Journal of Discrete Mathematical Sciences and Cryptography, vol. 4, pp. 57–64, 2001.